# SDR P5CA0401220

- Difficulty date: September 14, 2004
- Submitted: September 28, 2004
- Operation: Air carrier
- Aircraft: N858FT
- Make and model: Boeing 747123
- Aircraft serial: 20109
- Aircraft time: 78,122 hours, 18,599 cycles
- Engine: Pwa JT9D7A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Jackscrew
- Condition: Corroded
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 2 TRACK JACKSCREW HAS PITTED CORROSION.  REMOVED AND REPLACED LEFT WING JACKSCREW AS PER MM 27-51-41.
